# SDR 2RPA2024032700005

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N560TA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0430
- Aircraft time: 8,956 hours, 6,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Part serial: NONE
- Condition: Worn
- Location: Main
- Part time: 1,145 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, I, G

## Discrepancy

3/24/24 N560TA DEPARTED KFLL TO KHYA. CRUISING AT FL390 THE CREW HEARD A LOUD WHISTLE COMING FROM THE DOOR SEAL. THE CREW NOTICED THAT THE CABIN ALTITUDE WAS CLIMBING AND ASKED FOR A DESCENT. COMING TO FL240 THE CABIN PRESSURE WOULD NOT STABILIZE AND BEGAN TO CLIMB. THE CREW-INITIATED CABIN DECOMPRESSION CHECKLIST AND ASKED FOR ALT 10,000 FROM ATC WHILE DIVERTING TO KCHS. ONCE AT ALT 10,000 THE CABIN STABILIZED, AND THE CREW DOWNGRADED THE EMERGENCY AND LANDED IN KCHS WITH NO FURTHER ISSUES. MAINTENANCE REPLACED DOOR SEAL WITH NEW AND OPERATIONAL CHECK GOOD AT THIS TIME.
